Pacific Journal of Mathematics

Separable algebras over a commutative Banach algebra.

Ian Craw and Susan Ross

Article information

Source
Pacific J. Math., Volume 104, Number 2 (1983), 317-336.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102723664

Mathematical Reviews number (MathSciNet)
MR684292

Zentralblatt MATH identifier
0554.46022

Subjects
Primary: 46J99: None of the above, but in this section
Secondary: 46H99: None of the above, but in this section 46M99: None of the above, but in this section

Citation

Craw, Ian; Ross, Susan. Separable algebras over a commutative Banach algebra. Pacific J. Math. 104 (1983), no. 2, 317--336. https://projecteuclid.org/euclid.pjm/1102723664


Export citation

References

  • [1] N. Bourbaki, Theories Spectrales, Hermann, Paris 1967.
  • [2] L. N. Childs, On covering spaces and Galois extensions, Pacific J. Math., 37 (1971), 29-33.
  • [3] I. Craw,A conditionequivalent to the continuityof characterson a Frchet algebra, Proc. London Math. Soc, 23 (1971), 31-52.
  • [4] I. Craw, Galois extensions of a Banach algebra,!, Funct. Anal.,27 (1978), 170-178.
  • [5] I. Craw, I. Raeburn and J. L. Taylor, Automorphisms of Azumaya algebras over a commutative Banach algebra, submitted for publication.
  • [6] F. DeMeyer and E. Ingraham, Separable algebras over commutative rings, Lecture Notes in Math. 181,Springer-Verlag, New York, 1971.
  • [7] J. Dieudonne, Treatise on Analysis III, Academic Press, New York, 1972.
  • [8] O. Forster, FunctiontheoretischeHilfsmittel in der theorie der kommutatien Banach-al- gebren, Jber. Deutsch. Math.-Verein., 76 (1974), 1-17.
  • [9] H. Grauert, Analytische Faserungen uber holomorphvollstandigen Raumen, Math. Ann., 135 (1958), 263-273.
  • [10] A. Grothendieck, Le groups de Brauer I: algebres d'Azumaya et interpretations deverses, Seminaire Bourbaki, 1964/65 Expose 290.
  • [11] B. Johnson, Perturbations of Banach algebras, Proc. London Math. So,34 (1977), 439-458.
  • [12] A. Magid, Algebraically separable extensions of Banach algebras, Michigan Math. J., 21 (1974), 137-143.
  • [13] E. Novodvorskii, Certain homotopical invariants of spaces of maximal ideals, Mat.Z., 1 (1967),487-494.
  • [14] M. Orzech and C. Small, The Brauer Group of Commutative Rings, Marcel Dekker, New York, 1975.
  • [15] I. Raeburn, The relationship between a commutative Banach algebra and its maximal ideal space, J. Funct. Anal., 25 (1977), 366-390.
  • [16] I. Raeburn and J. L. Taylor, Hochschild cohomology and perturbations of Banach algebras, J. Funct. Anal., 25 (1977), 258-266.
  • [17] K. J. Ramspott, Stetige und holomorphe Schnitte in Bundeln mit homogener Faser, Math. Z.,89 (1965), 234-246.
  • [18] J. L. Taylor, Topological invariants of the maximal ideal space of a Banach algebra, Advances in Math., 19 (1976), 149-206.
  • [19] J. L. Taylor, Twisted products of Banach algebras and third Cech cohomology, in Lecture Notes in Math., Vol. 575, Springer-Verlag, New York, 1977.
  • [20] J. L. Taylor, A bigger Brauergroup, preprint.
  • [21] W. Zame, Covering spaces and the Galois theory of commutative Banach algebras, preprint.